# SDR SWAA085852

- Difficulty date: October 28, 2008
- Submitted: October 30, 2008
- Operation: Air carrier
- Aircraft: N494WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33868
- Aircraft time: 14,644 hours, 8,454 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8210248801
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV1 CHECK, FOUND RT OVERWING EMERGENCY EXIT LIGHT INOP.  RELAMPED LIGHT PER MM.
